# SDR ASAA2016052316912

- Difficulty date: May 23, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 32,343 hours, 9,912 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400115
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN, AT STABILIZER BS 101.9.  FOUND .5" CRACK 28" FROM FWD SPAR.  ACFT GROUNDED.  REMOVED DAMAGED AREA AND REPAIRED IAW SRM 55-10-01-2R-11.
